# SDR 97ZZZM1225

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47057
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1D32251051
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FL868 - ON APPROACH INTO CLT, THE NOSE GEAR RED UNSAFE LIGHT ILLUMINATED ALONG WITH THE WARNING HORN SOUNDING.  CREW TRIED TO VERIFY GEAR WAS DOWN AND LOCKED THROUGH THE VIEWER WITH NO HELP.  A TOWER FLYBY WAS ACCOMPLISHED TO DETERMINE GEAR WAS DOWN.  FLT LANDED W/O FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  AFTER LANDING, GEAR WAS PINNED AS A PRECAUTION, THEN TAXIED TO THE GATE TO DEPLANE PASSENGERS.  MX REMOVED AND REPLACED THE NLG LOCK SWITCH AND HARNESS ASSY PER MM AND CLEANED THE NLG DOWNLOCK VIEWER WINDOW, MIRRORS AND INDICATING STRIP.  ACCOMPLISHED GEAR SWING ON NOSE GEAR.  OPS CHECK GOOD.  ALL INDS NORMAL PER MM.  (M)
